# SDR ASAA2017121322879

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,977 hours, 6,195 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 11808
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 30,161 hours, 9,254 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CONT CAB" ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FLT DECK TCV REF B737-900 AMM 21-61-21-400-801, BITE TEST ON THE PACK/ZONE TEMP CONTROLLERS OK. LEAK CHECK OK. A/C RELEASED FROM MEL 21-21F.
